# SDR DALA12001780857

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 80,842 hours, 80,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE LIGHTS IN THE TAIL COMPARTMENT TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHT FIXTURES AND RETURNED THE AIRCRAFT TO SERVICE.
